Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Vector-valued inequalities for the commutators of fractional integrals with rough kernels

Tom 222 / 2014

Yanping Chen, Xinfeng Wu, Honghai Liu Studia Mathematica 222 (2014), 97-122 MSC: Primary 42B20; Secondary 42B25. DOI: 10.4064/sm222-2-1

Streszczenie

Some conditions implying vector-valued inequalities for the commutator of a fractional integral and a fractional maximal operator are established. The results obtained are substantial improvements and extensions of some known results.

Autorzy

  • Yanping ChenDepartment of Applied Mathematics
    School of Mathematics and Physics
    University of Science and Technology Beijing
    100083 Beijing, China
    e-mail
  • Xinfeng WuDepartment of Mathematics
    China University of Mining
    and Technology (Beijing)
    100083 Beijing, China
    e-mail
  • Honghai LiuSchool of Mathematics and Information Science
    Henan Polytechnic University
    454003 Jiaozuo, Henan, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek